# SDR CA020503001

- Difficulty date: April 3, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- Aircraft time: 9,831 hours
- Engine: Pwa JT15D1A
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 3021436
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE I & II INSPECTION, LT ENGINE FRONT & REAR INNER BYPASS DUCT FOUND CRACKED. PARTS REMOVED FROM ENGINE INSPECTED & FOUND PARTS HAD BEEN REPAIRED PREVIOUSLY, WELDED AT OVERHAUL & CRACK NEXT TO WELDED AREA.PROBABLE CAUSE, HI-TIME PARTS, PREVIOUSLY REPAIR, CRACKED, METAL FATIGUE. INNER BYPASS DUCT P/N 3021436 AND 3020330
